# SDR SWAA2020102621566

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 867-BS 887 LBL 11 WL 164.   CORROSION ON ACB INTERCOSTAL BS 867-BS 887 LBL 11 WL 164 IS OUT OF LIMITS, DUE TO NOT SRM LIMITS.  PART REPLACEMENT, PER SRM 51-10-02-0G-0 9C.  REMOVED ACB INTERCOSTAL BS 867-BS 887 LBL 11 WL 164, PER SRM 51-40-02-0G-0.  INSTALLED NEW INTERCOSTAL AT BS 867-887 LBL 11 WL 164, PER SRM 51-40-02-0G-0 AND DWG 149A8104 DWG 146A7943 93114U 15OCT20.
